Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 73753 Total View: 1204284
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 5, Issue 3

Volume 5, Issue 3 (2021)

9 articles in this issue

Article Open Access

Analytical Solutions for a General Mixed Initial-Boundary Value Problem Corresponding to Hydromagnetic Flows of Second Grade Fluids through Porous Medium

Constantin Fetecau, Dumitru Vieru

DOI:http://dx.doi.org/10.26855/jamc.2021.09.009

Views: Published: September 24,2021

Article Open Access

On Some Algebraic Properties of the Chinese Remainder Theorem with Applications to Real Life

Elvis Adam Alhassan, Kaiyu Tian, Olivier Joseph Abban, Israel Enema Ohiemi, Michael Adjabui, Gabriel Armah, Simon Agyemang

DOI:http://dx.doi.org/10.26855/jamc.2021.09.008

Views: Published: September 18,2021

Article Open Access

Geometrical Analysis of the Thermal Conductivity of Nanofluids Using Different Models

Mohammed Nizam Uddin, A. N. M. Rezaul Karim, Jannatul Naime, Masud Rana

DOI:http://dx.doi.org/10.26855/jamc.2021.09.007

Views: Published: September 16,2021

Article Open Access

Mathematical Modelling of the Screening of Musical Abilities and Skills

Perebinos Mihail, Pasat Natalia

DOI:http://dx.doi.org/10.26855/jamc.2021.09.006

Views: Published: September 13,2021

Article Open Access

Situation of Competence-Based Assessment Management in Teaching Mathematics: A Case Study in Junior High Schools in Ho Chi Minh City, Vietnam

Phan Van Quang

DOI:http://dx.doi.org/10.26855/jamc.2021.09.005

Views: Published: September 7,2021